MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 630-2231212-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a 56-year-old male patient, the device was unable to obtain an ecg signal via electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation; however, device logs were provided for review.A report was received regarding a patient cardiac arrest on (b)(6) 2025, treated with cpr-stat-padz in anterior-posterior configuration.During use, the pacer button was inadvertently pressed instead of the analyze button, which switched the ecg display from pads view to lead view.This resulted in a lead fault with no ecg cable connected and could have been corrected by changing lead view to pads.The log review showed the device detected valid impedance and displayed clear ecg signals as expected.The reported behavior is consistent with normal device function, and no malfunction was identified.No trend is associated with reports of this type.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22467935
Report Number1220908-2025-02423
Device Sequence Number4106650
Product Code MKJ
UDI-Device Identifier00847946029630
UDI-Public(01)00847946029630
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number630-2231212-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age56 YR
Patient SexMale